# SDR ABXA20240923178

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 56,167 hours, 24,623 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E309G3
- Part serial: 83F0250
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 3,173 hours, 1,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO THROTTLE  DISC DURING TAXI AC RETURNED TO GATE AND MTX GROUNDED AC . AFTER TROUBLE SHOOTING REPLACED TMC IAW B767 AMM 22-31-01 OPS CHECK GOOD .A/C RELEASED CAT 1 PENDING 30/40 TEST PLACARD ROTATED. AND RETURNED A/C TO SERVICE .
